# SDR VNAA20251005018

- Difficulty date: August 28, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CH6903312413
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK (4EA) BTW STGR 18L TO 17L AND FS 517, FS 563. FS 575, FS 638 AT EXTERNAL FUSELAGE.  FASTENERS (2 EAS) BTW STGR 18L TO 17L AND FS 563. FS 575 AT EXTERNAL FUSELAGE WERE REPLACED PER CRJ900 SRM 53-00-00-201-003-A03, PREVIOUS REWORK BTW STGR 18L TO 17L AND 638 AT EXTERNAL FUSELAGE WAS FOUND WITHIN LIMITS PER CRJ900 SRM 53-31-01-101-002-A05 AND PREVIOUS REWORK BTW STGR 18L TO 17L AND FS 517 AT EXTERNAL FUSELAGE WAS REPAIRED PER REO 690-53-31-1069 REV- -
